MAUDE Adverse Event Report: ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG

ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG
Model Number 3716
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/ method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the ipg was unable to communicate with external devices.A manufacturer representative confirmed the issue and the ipg was deemed inoperable.Surgical intervention may occur at a later date to address the issue.
 
Additional Manufacturer Narrative
Upon additional information received it was determined that , the issue should not have been submitted as a medical device report (mdr) as the device was not an aboot device.

Brand Name
EON RECHARGEABLE IPG, 16-CHANNEL
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10690562
Report Number1627487-2020-32472
Device Sequence Number16882329
Product Code LGW
UDI-Device Identifier05414734402477
UDI-Public05414734402477
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2008
Device Model Number3716
Device Catalogue Number3701
Device Lot Number64533
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;